# SDR DALA2019122547536

- Difficulty date: December 23, 2019
- Submitted: December 25, 2019
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 71,517 hours, 52,831 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Connector
- Condition: Damaged
- Location: Tailcone Handle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAILCONE UNSAFE ILLUMINATED INTERMITTENTLY ON PUSH BACK. R/R EXT. HANDLE SWITCH CONNECTOR (P1-779). SYS OPS NORMAL AT THIS TIME REF MD88 AMM 52-70. (LP5586780)
